# SDR ASAA2021090635882

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,281 hours, 15,145 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF WE LOST VNAV ON THE FMA AND VERTICAL GUIDANCE ON FLIGHT DIRECTOR WITH ERRONEOUS LNAV INFORMATION ON THE FO PFD. CAPTAINS LNAV GUIDANCE NORMAL. GROUNDED - YES. PERFORM B737-800 FIM 34-61 TASK 836 CYCLED BOTH FMC'S CIRCUIT BREAKERS. NO DEFECTS NOTED.
